# SDR 2006FA0000422

- Difficulty date: April 10, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N907JE
- Make and model: Beech 400A
- Aircraft serial: RK107
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 45A6351771
- Condition: Broken
- Location: Bleed Air Sys
- Part time: 5,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECURRING 400 HR INSPECTION REQUIRED BY AD, FOUND AFT FUSELAGE RT BLEED AIR DUCT ASSY.  BELLOWS BRAIDED WIRE MESH BLOWN OUT OF END FITTINGS.  SUSPECTED TO BE CAUSED BY BLEED AIR LEAK FROM EITHER CRACKED BELLOWS OR FATIGUE/TUBING MIS-ALIGNMENT STRESS.  REPLACED TUBE ASSY WITH SUPERSEDING (PN 45A63517-075) TUBE ASSY.  RECOMMEND POSSIBLE AFT FUSELAGE BLEED AIR TUBING OF OLDER PN`S HAVE A 5000 HR LIFE LIMIT.  (K)
